Baby Asprin When TTC

4 Replies
confused lady - February 13

Hi, My Gyn suggested that I take baby asprin when ttc and continue it even after I conceive. He says it is to reduce clotting and improve blood flow to the uterus. What I haveread on the boards is that asprin can thin your blood and cause an m/c so I have been religously avoiding it since the last few weeks. Has anyone been reccomended the same thing ? Has it helped/ caused problems ? I have had 3 m/c s and the cause of all of em are not known and both of our results have come back normal. Thnx a ton

 

Nicole - February 15

Hi. I am going thru the ending stage of a miscarriage myself. My baby only developed to about 6 weeks and had a slow heart beat which eventually stopped causing the miscarriage. My doctor advised since this is my second miscarriage (not in a row) for me to take clomid (for fertility probs) and baby asprin to counteract any possible clotting problems when pregnant again and to also help prevent any antibody problems I may have since I have RH Negative blood. ( I've had all of the rhogam shots). I also have a friend who's sister had a m/c and was put on baby asprin during her next pregnancy and delivered a healthy baby. I trust my doctor and feel confident about the baby asprin therapy and will be trying again in about a month. I hope this helps.

 

DEE - February 28

I HAD BEEN TTC FOR 4 YEARS WITH 2M/C'S AND MY DR TOLD ME TO START TAKING BABY ASPRIN WHILE TTC. I AM NOW 27 WEEKS PG AND EVERYTHING HAS BEEN GOING GOOD THANKS TO THE BABY ASPRIN. GOOD LUCK

 

Kristy - March 1

I have had three miscarriages, too. My doctor gave me several tests to find out why but could not find an answer. This past December I became pregnant again. I immediately called my doctor, and he perscribed me two progesterone per day and one baby aspirin per day. I am now twelve weeks pregnant. I have already gotten three ultrasounds. I have seen my baby move and have heard his/her heartbeat. PLEASE FOLLOW YOUR DOCTOR'S INSTRUCTIONS; I'm glad that I listened to my doctor's advice.

 

~m~ - March 2

To confused lady - I am in the middle of my 4th miscarriage. My doc said he suspects I have antibodies and that my blood clots too quickly, killing the fetus. Therefore, he suspects I'll have to take baby aspirin daily. He is waiting on my tests results to come back before confirming that, but that is what he suspects. I wish you the best of luck! And to the other ladies, thanks for sharing your stories.Nicole, I'm so sorry to hear what you are going through! Good luck to all of you, and CONGRATS to DEE and Kristy on the healthy pregnancies!!!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion